# SDR PCAA9700487

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 3350 · Emergency Lighting
- Part: Lamps
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR EMERGENCY PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED LAMPS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
